Alert archive / Alabama / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Birmingham, AL

April 12, 2020Blount County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 12, 2020, 6:41 PM CDT for Blount County, Alabama. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 6:41 PM CDT (23:41 UTC)
Expired
Apr 13, 2020, 12:45 AM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Blount County, AL

The radar

The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 6:43 PM CDTFLASH FLOOD5 Ssw Brooksville, ALCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5 SSW BROOKSVILLE. CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5 SSW BROOKSVILLE. WATER WASHED AWAY ROAD NEAR WHEELER RD AND CTY HWY 49.
Apr 12, 6:43 PM CDTFLASH FLOOD5 Ssw Brooksville, ALCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5 SSW BROOKSVILLE. WATER WASHED AWAY NEAR WHEELER RD AND CTY HWY 49.
Apr 12, 10:00 PM CDTFLASH FLOOD1 Ese Blount Springs, ALCR 7 WAS COMPLETELY WASHED OUT NEAR JACK COLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1885 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
578 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

200 
WGUS54 KBMX 122341
FFWBMX
ALC009-130245-
/O.NEW.KBMX.FF.W.0010.200412T2341Z-200413T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
641 PM CDT Sun Apr 12 2020

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Blount County in central Alabama...

* Until 945 PM CDT.

* At 639 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
  Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
  Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
  and Arkadelphia.

Additional rainfall amounts of 1-2" are possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
      3384 8688 3382 8693 3383 8695 3387 8696
      3386 8695 3387 8692 3391 8692 3392 8689
      3394 8688 3393 8686 3395 8684 3394 8682
      3396 8682 3395 8679 3403 8672 3422 8642

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL... 1-2" within the next 3-6 hours.

$$

40/Sizemore
3 follow-up statements
329 
WGUS74 KBMX 130057
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
757 PM CDT Sun Apr 12 2020

ALC009-130245-
/O.CON.KBMX.FF.W.0010.000000T0000Z-200413T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-
757 PM CDT Sun Apr 12 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
BLOUNT COUNTY...

At 756 PM CDT, emergency management reported thunderstorms producing 
heavy rain in across many areas of Blount County. One road has been 
washed away north of Blountsville. Up to three inches of rain have 
already fallen with additional heavy rainfall expected over the 
next few hours. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
and Arkadelphia.

Additional rainfall amounts of 1-2" are possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
      3384 8688 3382 8693 3383 8695 3387 8696
      3386 8695 3387 8692 3391 8692 3392 8689
      3394 8688 3393 8686 3395 8684 3394 8682
      3396 8682 3395 8679 3403 8672 3422 8642

FLASH FLOOD...OBSERVED

$$

40/Sizemore
329 
WGUS54 KBMX 130153
FFWBMX
ALC009-130545-
/O.EXT.KBMX.FF.W.0010.000000T0000Z-200413T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
853 PM CDT Sun Apr 12 2020

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Blount County in central Alabama...

* Until 1245 AM CDT.

* At 851 PM CDT, emergency management reported thunderstorms
  producing heavy rain across the warned area. Up to three inches of 
  rain have already fallen. Flash flooding is already occurring. 
  Additonal heavy rainfall is expected over the next few hours which 
  could exacerbate ongoing flooding issues.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
  Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
  Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
  and Arkadelphia.

Additional rainfall amounts of 1-3" are possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
      3384 8688 3382 8693 3383 8695 3387 8696
      3386 8695 3387 8692 3391 8692 3392 8689
      3394 8688 3393 8686 3395 8684 3394 8682
      3396 8682 3395 8679 3403 8672 3422 8642

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-3 INCHES IN 3 HOURS

$$

40/Sizemore
915 
WGUS74 KBMX 130307
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
1007 PM CDT Sun Apr 12 2020

ALC009-130545-
/O.CON.KBMX.FF.W.0010.000000T0000Z-200413T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-
1007 PM CDT Sun Apr 12 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT MONDAY
FOR BLOUNT COUNTY...

At 1004 PM CDT, emergency management reported heavy rain falling in 
across areas of Blount County... up to four inches of rain have 
already fallen. Heavy flooding has also been reported by law 
enforcement along Hwy 160.

Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Emergency management.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
and Arkadelphia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
      3384 8688 3382 8693 3383 8695 3387 8696
      3386 8695 3387 8692 3391 8692 3392 8689
      3394 8688 3393 8686 3395 8684 3394 8682
      3396 8682 3395 8679 3403 8672 3422 8642

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

40/Sizemore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 2:56 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 12, 2:56 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
256 PM CDT Sun Apr 12 2020

.UPDATE...
Long Term Discussion.

&&

.SHORT TERM...
/Updated at 0215 PM CDT Sun Apr 12 2020/

Mesoscale Update.

The upper level trough is currently at a neutral tilt and was
over Central Texas. Broad flat ridging was present to our east over
the Carolinas.

The primary surface low was located over Northern Oklahoma with a
cold front extending to the south arcing eastward from Central
Oklahoma through Central Texas. A secondary surface low was
located across eastern Arkansas.

The surface warm front has lifted north across much of the area
with strong warm air advection and positive moisture advection
occurring. Surface temperatures are now in the low 80s south with
dew points around 70.

The low-level jet continues to intensify with 50 kt winds now as
low as 925 mb per the 18z sounding. The dynamics remain favorable
with bulk shear values measured just over 60 kts and 0-1 km
storm-relative helicity values computed remaining around 400
m2/s2.

Thermodynamically, surface destabilization is underway from south
to north. Convection has been more sparce now that the elevated
mixed layer (EML) has streamed into the area aloft. This is
allowing surface-based instability values to increase. This warm
and dry layer will help act as a cap to limit convective
development and allow for instability to build through time.

The risk for tornadoes, including strong long-track tornadoes,
will increase through the afternoon and into the evening hours as
supercells may develop as the cap erodes with time as heights fall
with the approaching upper trough and as shortwaves ripple over the
area.

Later this evening and tonight the forcing aloft will increase
and a linear convective band is expected to push east across the
area. Straight-line winds along with embedded tornadoes and the
risk for hail will be present as the line of storms moves across
the area.

We will continue to provide mesoscale updates as we continue to
analyze and gather additional observations and information.

05

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
18Z TAF Discussion.

A warm front is lifting northward across the area this afternoon
with associated thunderstorm activity occurring across our northern
terminals. Most of the activity during the afternoon should be
limited by a low-level inversion with ceilings gradually rising into
VFR criteria through the afternoon hours. However, an isolated
shower or storm will remain possible through the early/mid afternoon
at all terminals and may produce brief drops in flight conditions.
Nearing 21-22Z, conditions will become more favorable for severe
storms as a cold front begins tracking into the Lower MS Valley,
initially across our western sites, but spreading eastward through
the evening. Lower ceilings and visibilities will accompany the line
of +TSRA as it passes through. Additionally, pressure gradient
winds will increase this afternoon with southerly gusts up to
30-35kts outside of any thunderstorm activity. VFR conditions will
return after midnight at all sites with winds becoming
northwesterly, but an upstream reinforcing front may produce
lowering ceilings around 14Z for our northern terminals with
improvements expected beyond this forecast period.

86

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected today and tonight
across Central Alabama. Winds will be gusty for much of the day,
even outside thunderstorm activity. Drier weather builds in for
most of the area on Monday before more rain showers lift into our
southeastern areas Tuesday night into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     57  65  42  68  41 / 100   0   0   0  10
Anniston    59  69  44  70  44 / 100   0   0   0  10
Birmingham  58  67  45  69  43 / 100   0   0   0  20
Tuscaloosa  58  67  45  69  43 / 100   0   0   0  20
Calera      60  68  46  70  44 / 100   0   0   0  20
Auburn      63  76  49  76  49 / 100  10   0  10  40
Montgomery  64  77  51  78  50 / 100   0   0  10  40
Troy        66  80  52  81  52 / 100  10   0  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT Monday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

Flash Flood Watch until midnight CDT tonight for the following
counties: Blount...Cherokee...Etowah...Fayette...Lamar...
Marion...Walker...Winston.

&&
Hazardous weather outlook, Apr 12, 6:39 PM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
639 PM CDT Sun Apr 12 2020

ALZ011>015-017>050-140245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
639 PM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across all of Central Alabama.
Threats include tornadoes, some of which could be strong, damaging
straight line winds up to 70 MPH, and hail up to golf ball size.
Localized flooding could also occur.

Winds will also be breezy outside of thunderstorms with gusts between
30 and 40 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 12, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 S EASLEY              33.93N 86.54W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AND ADDITIONAL DAMAGE
            ALONG COUNTY ROAD 1 NEAR DOGWOOD LANE.
            POSSIBLE TORNADO.

&&

MAL
Local storm report, Apr 12, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 SSE BIRMINGPORT       33.55N 87.10W
04/12/2020                   JEFFERSON          AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN.

&&

MAL
Local storm report, Apr 12, 6:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     2 SW BIRMINGPORT        33.54N 87.13W
04/12/2020                   JEFFERSON          AL   PUBLIC

            A FEW TREES BLOWN DOWN AROUND ALLIANCE.

&&

MAL
Local storm report, Apr 12, 6:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     4 WSW BIRMINGPORT       33.55N 87.17W
04/12/2020                   JEFFERSON          AL   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ON MAE VINES ROAD.

&&

MAL
Local storm report, Apr 12, 6:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     1 SSW REECE CITY        34.06N 86.03W
04/12/2020                   ETOWAH             AL   AMATEUR RADIO

            NUMEROUS TREES DOWN AND HEAVY OTHER DAMAGE.
            POSSIBLE TORNADO.

&&

MAL
Local storm report, Apr 12, 6:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     FLOOD            4 NW HENDRIX            34.06N 86.51W
04/12/2020                   BLOUNT             AL   PUBLIC

            RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:07 AM CDTFlash Flood WatchBMXBlount, Cherokee, Etowah, Fayette, Lamar, Marion and 2 more21 hr
Apr 12, 8:12 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter16 days
Apr 12, 12:23 PM CDTSpecial Weather StatementBMXMarion37 min
Apr 12, 3:26 PM CDTTornado WarningBMXPickens64 min
Apr 12, 3:33 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 12, 4:10 PM CDTTornado WarningBMXFayette, Tuscaloosa50 min
Apr 12, 4:40 PM CDTTornado WarningBMXWalker49 min
Apr 12, 4:50 PM CDTSevere Thunderstorm WarningBMXJefferson55 min
Apr 12, 5:07 PM CDTTornado WarningBMXJefferson53 min
Apr 12, 5:28 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair46 min
Apr 12, 5:31 PM CDTTornado WarningBMXBlount44 min
Apr 12, 5:50 PM CDTSevere Thunderstorm WarningBMXEtowah55 min
Apr 12, 5:59 PM CDTTornado WarningBMXEtowah35 min
Apr 12, 6:13 PM CDTAreal Flood AdvisoryBMXBlount, Jefferson, Walker6 hr
Apr 12, 6:19 PM CDTTornado WarningBMXCherokee56 min
Apr 12, 6:20 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens, Tuscaloosa6 hr

Nearby

Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.